# SDR 03FDEA01391

- Difficulty date: August 26, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727-200
- Aircraft serial: 22040
- Aircraft time: 39,143 hours, 24,339 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel Support
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT TEE SUPPORT IS CHAFED WHERE PANEL 8603 LWR ATTACHMENT ANGLE,   ATTACHES TO THE PANEL SUPPORT.  CUT OUT DAMAGED AREA 3 X 1 INCH ON LT VERTICAL STAB SUPPORT AT PANEL 9603'S AFT ATTACH ANGLE MOUNT HOLE.  FABRICATED AND INSTALLED REPAIR IAW SRM 55-30-6 FIG 3.
